Magical Truthsaying Bastard Shadesong (shadesong) wrote,
Magical Truthsaying Bastard Shadesong
shadesong

  • Mood:

Shock to the System

I am having mixed feelings about my weight loss.

I was 135 when I was diagnosed, back in October. I'm 4'11" with a delicate frame... so this was very, *very* unhealthy for me! So when my medication made me too nauseous to eat much, I viewed weight loss as my silver lining. I decided that 100-105 would be an excellent weight for me, as I'd spent much of my adult life at 95 (85 pre-Elayna - and no, that's not a speedfeak weight, I was 75 when I was a tweaker).

I've become addicted to the numbers falling on the scale.

As I got down to 105, I figured I'd be stabilizing soon - and I feel that my weight loss did slow a bit.

But then this past week, I dropped from 97 to 94.5.

In one week.

That's far, far too drastic.

And add in my discovery that I'd been shedding overmuch, most likely due to the insanely rapid weight weight loss.

These are Reasons For Concern, I daresay.

But.

I'm addicted to the fall of the numbers. I don't know how much it would hurt, emotionally, to start gaining weight again... being fat depressed me beyond the telling of it, and I know I'll freak right the hell out if I start gaining weight again.

This 2.5 pounds in a week thing has got to stop.

But I still have that poochy belly thing that needs to go away (no, it's not mamabelly; I lost that 6 months post-delivery). And the fat layer on my torso.

My hips are handlebar-esque again, and I am in love with my bones.

I hasten to add that I do not look unhealthy in the slightest! Seriously. People who know me in person can confirm this. This is a good weight for my body. It's just... too fast.

No return call from the doctor. I'll call again after lunch. (Lunch date with thevault! Woo!)

What I'm afraid of, doctorwise, is that between this and the constant dizzy spells, she'll want to switch my medication. I've said many a time that I can live with any number of side effects as long as I don't have any more seizures.

If I switch meds... that means reducing my dosage gradually over the course of six weeks, and building the dose of the new medicine up for six weeks, until I'm at a level that might control my seizures.

Three months seizure-prone to varying degrees.

My seizures are stress-related.

I'm getting married in October. Stress much?

So if I switch meds, I risk having an extended period of time when seizures are not just possible, but extremely likely. If I don't tell my doctor... I won't have to switch meds. But then I have to worry about the body-in-shock thing all on my lonesome.

*sigh*

Yeah, I already left a message. And I'll call back after lunch. I'm just... mildly terrified right now.
Subscribe
  • Post a new comment

    Error

    default userpic

    Your IP address will be recorded 

    When you submit the form an invisible reCAPTCHA check will be performed.
    You must follow the Privacy Policy and Google Terms of use.
  • 40 comments